We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I got Nexplanon put in about a month ago, and it's always been sticking out at the surface of my arm. When my doctor put it in, she said it wasn't in far enough, but she thought it would go in more as time went on.
Weeks later though, it's still on the surface. Anybody can see it when you look at my arm. It's just a line that sticks out on the surface of my skin, and it's pretty gross to look at. My boyfriend hates that he can see it, and I do too.
My question is - does this make it less effective? Should I have it replaced?